# SDR USAA2009121493340

- Difficulty date: November 18, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 51,561 hours, 34,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69774771
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON ZEE ANGLE AT BS 993 BETWEEN RBL 33 TO RBL 45 CABIN FLOOR STRUCTURE.  REPLACED ZEE ANGLE AT BS 993 BETWEEN RBL 33 TO RBL 45 IAW B737 SRM 51-10-02 & BOEING DRAWING  65C33533.
